Medication for relieving symptoms of acute respiratory diseases (ARI) and “colds” (analgesic non-narcotic + H1-hisgamine receptor blocker + vitamin).
Fervex® is a combined drug that contains paracetamol, pheniramine and ascorbic acid. Paracetamol is a non-narcotic analgesic, blocks cyclooxygenase, mainly in the central nervous system, affecting the centers of pain and thermoregulation; has analgesic and antipyretic effects.
Pheniramine is a blocker of H1-histamine receptors, decreases rhinorrhea and tearing, eliminates spasticity, edema and hyperemia of the nasal cavity mucosa, nasopharynx and sinus cavities. Ascorbic acid is involved in the regulation of redox processes, carbohydrate metabolism, blood coagulation, tissue regeneration, the synthesis of steroid hormones, reduces vascular permeability, reduces the need for vitamins B1, B2, A, E, folic acid, pantothenic acid. Improves tolerance of paracetamol and prolongs its action (associated with prolongation of T½).
After oral administration is rapidly absorbed from the gastrointestinal tract. Maximum drug concentrations in the blood plasma are reached 10-60 minutes after ingestion. It is rapidly distributed throughout the body tissues and penetrates through the blood-brain barrier. Binding to plasma proteins is insignificant and has no therapeutic value, but increases with increasing dose.
Metabolism occurs in the liver, 80% of the dose is conjugated with glucuronic acid and sulfates to form inactive metabolites; 17% undergoes hydroxylation to form 8 active metabolites, which conjugate with glutathione to form inactive metabolites. One of the hydroxylated metabolic intermediates exhibits hepatotoxic effects. This metabolite is neutralized by conjugation with glutathione, but it can cumulate and in case of paracetamol overdose (150 mg paracetamol/kg or 10 g oral paracetamol) cause hepatocyte necrosis. It is excreted by the kidneys as metabolites, mainly as conjugates. Less than 5% of the dose taken is excreted unchanged. Elimination half-life is 1 to 3 hours.
It is well absorbed in the digestive tract. The elimination half-life from blood plasma is one to one and a half hours. It is eliminated from the body mainly through the kidneys.
It is well absorbed in the digestive tract. Time of maximum therapeutic concentration (TSmax) after oral administration – 4 hours. It is metabolized mainly in the liver. It is excreted by the kidneys through the gut, with sweat, unchanged and as metabolites.
* Flavoring composition: maltodextrin, acacia gum, α-pinene, ß-pinene, limonene, γ-terpinene, linalool, neral, α-terpineol, geranial, dextrose, silicon dioxide E551, butylhydroxyanisole.
Headache, Runny nose (rhinitis), Muscle pain (myalgia), Nasal congestion, Sore throat, Flu, Angina, Respiratory tract infections, Chills, Pain
It is used in acute respiratory diseases, acute respiratory viral infections, rhinopharyngitis to relieve the following symptoms:
- rinorrhea, nasal congestion;
elevated body temperature;
Paracetamol, Pheniramine, Ascorbic acid
Each bag contains 4.95 g:
Paracetamol 0.500 g
Pheniramine maleate 0.025 g
Ascorbic acid 0.200 g
Excipients: Mannitol 3.515 g; citric acid 0.050 g; povidone K30 0.010 g; magnesium citrate 0.400 g; aspartame 0.050 g, lemon rum flavoring* 0.200 g
*Content of lemon rum flavoring: maltodextrin, acacia gum, α-pinene, β-pinene, limonene, γ-terpinene, linalool, neral, α-terpineol, geranial, dextrose, silicon dioxide E551, butylhydroxyanisole.
How to take, the dosage
Orally, 1 sachet 2-3 times a day. Before use, the contents of the sachet should be dissolved in a glass (200 ml) of warm water. The maximum duration of treatment is 5 days.
The maximum daily dose of paracetamol in body weight over 50 kg should not exceed 4 g/day (or 8 sachets of Feverex®), in children or patients with body weight of 40-50 kg the maximum daily dose of paracetamol should not exceed 3 g/day, in case of body weight less than 40 kg – not more than 2 g/day.
The interval between doses of the drug should be at least 4 hours. In patients with impaired renal function (creatinine clearance of 10 ml/min) the interval between the doses of the drug should be at least 8 hours.
The drug should not be used for more than 3 days as an antipyretic and for more than 5 days as an analgesic.
In patients with chronic or decompensated liver diseases, in patients with hepatic insufficiency, chronic alcoholism, in emaciated patients and in case of dehydration the daily dose of paracetamol should not exceed 3 g.
If there is no symptom relief within 5 days after the start of the drug, the body temperature remains elevated or after the initial decrease it suddenly increases again, it is necessary to consult a physician.
Ethanol increases the sedative effect of antihistamines (pheniramine), therefore its intake during treatment with the drug Feverex® should be avoided. In addition, ethanol in concomitant use with pheniramine promotes acute pancreatitis,
Pheniramine in the preparation Fervex ® enhances the sedative effects: morphine derivatives, barbiturates, benzodiazepine and other tranquilizers, neuroleptics (meprobamate, phenothiazine derivatives), antidepressants (amitriptyline, mirtazapine, mianserine), antihypertensive drugs of central action, sedatives belonging to H1-blockers, and baclofen, which not only increase sedation, but also increase the risk of side effects of the drug (urinary retention, dry mouth, constipation).
The possibility of increased central atropine-like effects when used in combination with other agents with anticholinergic properties (other antihistamines, antidepressants of the imipramine group, phenothiazine-type neuroleptics, m-choline blocking antiparkinsonics, atropine-like antispasmodics, disopyramide) should be considered.
When using the drug together with inducers of microsomal oxidation: barbiturates, tricyclic antidepressants, anticonvulsants (phenytoin), flumecinol, phenylbutazone, rifampicin and ethanol, the risk of hepatotoxic effects increases significantly (due to the included paracetamol).
Glucocorticosteroids when used concomitantly increase the risk of glaucoma. Concomitant use with salicylates increases the risk of nephrotoxic effects. Concomitant use with levomycetin (chloramphenicol) increases the toxicity of the latter.
Paracetamol contained in the drug increases the effect of indirect anticoagulants and reduces the effectiveness of uricosuric drugs.
Ascorbic acid increases the blood concentration of benzylpenicillin and tetracyclines; at a dose of 1 g / day increases the bioavailability of ethinylestradiol (including those included in oral contraceptives). Improves intestinal absorption of iron preparations (converts trivalent iron to divalent iron); may increase iron excretion in concomitant use with deferoxamine. Reduces the effectiveness of heparin and indirect anticoagulants. Concomitant use with acetylsalicylic acid (ASA) increases urinary excretion of ascorbic acid and decreases excretion of ASA. Asc reduces the absorption of ascorbic acid by about 30%. Increases the risk of crystalluria during treatment with salicylates and short-acting sulfonamides, slows renal excretion of acids, increases excretion of alkaline drugs (including alkaloids), reduces the blood concentration of oral contraceptives. Increases total clearance of ethanol, which in turn reduces the concentration of ascorbic acid in the body. Quinoline drugs, calcium chloride, salicylates, glucocorticosteroids deplete ascorbic acid during long-term use. When concomitant use ascorbic acid reduces chronotropic effect of isoprenaline. With long-term use or use in high doses may interfere with the interaction of disulfiram and ethanol. In high doses increases excretion of mexiletine by the kidneys. Barbiturates and primidone increase urinary excretion of ascorbic acid. Reduces the therapeutic effect of neuroleptics – phenothiazine derivatives, tubal reabsorption of amphetamine and tricyclic antidepressants.
The drug does not contain sugar and can be used by patients with sugar
Fervex® should not be used simultaneously with other drugs containing paracetamol. In order to avoid toxic liver damage, paracetamol should not be combined with intake of alcoholic beverages, and persons prone to chronic alcohol consumption should not take it.
The risk of liver damage increases in patients with alcoholic hepatosis. It is not recommended to use simultaneously with drugs with hypnotic and anxiolytic effects, and in case of impaired renal function, without consulting a physician. It is necessary to monitor peripheral blood count, blood and urine glucose level, bilirubin, uric acid in plasma, activity of liver transaminases and lactate dehydrogenase during long-term use.)
When the recommended doses are exceeded and when used for a long time psychic dependence on the drug may occur.
In order to avoid paracetamol overdose, make sure that the total daily dose of paracetamol contained in all drugs taken by the patient does not exceed 4 g.
The drug contains mannitol and aspartame (source of phenylalanine); the flavoring contains dextrose.
Influence on the ability to drive motor transport and operating mechanisms.
Taking into account the possibility of developing such undesirable effects as drowsiness and dizziness it is recommended to refrain from driving motor transport and operating mechanisms during the period of the drug therapy.
- High sensitivity to paracetamol, ascorbic acid, pheniramine or any other component of the drug.
- Errotic ulcerative lesions of the gastrointestinal tract (acute phase).
- Hepatic insufficiency.
- Open angle glaucoma.
- Main urinary retention associated with prostate disease and urinary disorders.
- Portal hypertension.
- Childhood (under 15 years).
- Pregnancy and lactation (safety not studied).
- With caution
Kidney failure, congenital hyperbilirubinemia (Gilbert, Dubin-Johnson and Rotor syndromes), viral hepatitis, alcoholic hepatitis, advanced age.
The drug is well tolerated in the recommended doses. The following side effects have been reported during the use of the drug (frequency is not determined):
Blood and lymphatic system disorders: anemia, leukopenia, agranulocytosis, thrombocytopenia;
Immune system disorders: allergic reactions (erythema, skin rash, itching, Quincke’s edema, anaphylactic shock);
Nervous system disorders: drowsiness, confusion, hallucinations, impaired concentration (more common in elderly patients), agitation, nervousness, insomnia, coordination dysfunction, tremor;
Visual organ disorders: accommodation disorders;
Heart disorders: palpitations;
Vascular disorders: orthostatic hypotension, dizziness; Gastrointestinal disorders: dry mouth, nausea, vomiting, abdominal pain, constipation;
Renal and urinary tract disorders: urinary disorders.
If any side effects occur, stop taking the drug and consult a physician.
Symptoms caused by paracetamol.
In overdose, intoxication is possible, especially in elderly patients, children, patients with liver disease (caused by chronic alcoholism), in patients with malnutrition, as well as in patients taking microsomal liver enzyme inducers, which may develop fulminant hepatitis, liver failure, cholestatic hepatitis, in the above cases – sometimes with fatal outcome. The threshold of overdose in these categories of patients may be lower. The clinical picture of acute overdose develops within 24 hours after taking paracetamol.
Symptoms: gastrointestinal disorders (nausea, vomiting, decreased appetite, feeling of discomfort in the abdomen and (or) abdominal pain). pale skin. When administered to adults 7.5 g or more or children more than 140 mg/kg at a time, cytolysis of hepatocytes with complete irreversible liver necrosis, development of liver failure, metabolic acidosis and encephalopathy occurs, which may lead to coma and death. 12-48 hours after paracetamol administration there is an increase in the activity of microsomal liver enzymes, lactate dehydrogenase, bilirubin concentration and decrease in prothrombin concentration. Clinical symptoms of liver damage appear 12-48 hours after overdose of the drug and reach their maximum on the 4th-6th day.
Immediate hospitalization. Gastric lavage during the first hours of poisoning, administration of enterosorbents (activated carbon, lignin hydrolysis). Determination of the quantitative content of paracetamol in blood plasma before treatment as early as possible after overdose. Administration of SH-group donators and precursors of glutathione synthesis – methionine and acetylcysteine – is most effective during the first 8 hours. The need for additional therapeutic measures (further administration of methionine, intravenous administration of acetylcysteine) is determined depending on the concentration of paracetamol in the blood. and the time elapsed after its administration.
Symptomatic treatment. Laboratory studies of the activity of microsomal liver enzymes should be performed at the beginning of treatment and then – every 24 hours. In most cases, microsomal liver enzyme activity normalizes within 1-2 weeks. In very severe cases, liver transplantation may be required.
Symptoms caused by pheniramine.
The signs of pheniramine poisoning are seizures, impaired consciousness, coma. If symptoms of poisoning occur, stop using the drug immediately and seek medical attention. Washing of the stomach, intake of enterosorbents (activated carbon, lignin hydrolysis), intravenous or oral administration of antidote acetylcysteine (if possible, during the first 10 hours after overdose), symptomatic treatment are recommended.
Orvis , Rinsasip for children
|Conditions of storage|
At a temperature of 15 to 25°C. .
UTSA SAS, France
Powder for preparation of solution for oral administration
Buy Fervex [lemon], lemon b/sugar 12 pcs with delivery to USA, UK, Europe and over 120 other countries.